Preview

Чебышевский сборник

Расширенный поиск

Нет строго регулярного графа локально Хивуд

https://doi.org/10.22405/2226-8383-2019-20-2-198-206

Полный текст:

Об авторах

Aleksandar Juriˇsi´c

Словения


J. Vidali

Словения


Список литературы

1. D. Brandfonbrener. Algebraic graph theory, strongly regular graphs, and Conway’s 99 problem, 2017. https://davidbrandfonbrener.github.io/Files/senior_paper.pdf.

2. A. E. Brouwer. Strongly regular graphs, 2013. http://www.win.tue.nl/~aeb/graphs/srg/srgtab.html.

3. A. E. Brouwer, A. M. Cohen, and A. Neumaier. Distance-regular graphs, volume 18 of Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)]. Springer-Verlag, Berlin, 1989. DOI:10.1007/978-3-642-74341-2.

4. A. E. Brouwer and W. H. Haemers. The Gewirtz graph: An exercise in the theory of graph spectra. European J. Combin., 14:397–407, 1993. DOI:10.1006/eujc.1993.1044.

5. J. H. Conway. Five $1,000 problems (Update 2017), 2017. https://oeis.org/A248380/a248380.pdf.

6. G. Royle. Cubic graphs, 1996. http://staffhome.ecm.uwa.edu.au/~00013890/remote/cubics/index.html.


Для цитирования:


Juriˇsi´c A., Vidali J. Нет строго регулярного графа локально Хивуд. Чебышевский сборник. 2019;20(2):198-206. https://doi.org/10.22405/2226-8383-2019-20-2-198-206

For citation:


Juriˇsi A., Vidali J. No strongly regular graph is locally Heawood. Chebyshevskii Sbornik. 2019;20(2):198-206. https://doi.org/10.22405/2226-8383-2019-20-2-198-206

Просмотров: 49


Creative Commons License
Контент доступен под лицензией Creative Commons Attribution 4.0 License.


ISSN 2226-8383 (Print)